Couldn't find what you looking for?

TRY OUR SEARCH!

Hi everyone.

Some background on me . I've had problems with my eyesight in the past but it seemed to just be dry eyes as when last I did a checkup which was 6 months ago...it was fine except I used the computer too much which meant my eyes were dry. Also I have had pretty serious depression for the last 4 ish years and not really totally recovered.
The job I'm working is a computer desk job and it's basically staring at a computer for 7.5 hrs a day...not an LCD but one of those glass screen monitors :/

For the most part I'd get mild headaches or blurry vision once in a while but about 2 weeks ago I got a really bad headache. I didn't think much of it at the time and took Tylenol for it. However I ended up throwing up while at the mall. I took a couple days off thinking it wasn't anything serious but now after trying several meds such as excedrin , advil the headache remains. It's not really intense at all for the most part when I'm at home but I attempted to go to work once and also just visiting a walk in clinic last week and I found myself having really intense nausea. The lights and the music seemed to really get to me. I haven't thrown up since the first time however.

I'm wondering ...should I be really fighting the feeling to throw up or just try to let it out and see if it helps?
Also any chance this could be related to my eyesight? I have the feeling that my vision isn't as good as it was and I may need glasses..

I've been to 2 different doctors and both seem to think it's nothing serious. One said I might just need rest . Which I'm not sure if that's the case because I've been home from work 2 weeks....and gotten alot of rest but the nausea still remains.

The 2nd one who I've been to yesterday says it could be an ear virus maybe which is why I'm so sensitive.

They told me to take Naproxen 3 times a day. I have been doing so but not really noticed any difference except that it's so strong it usually makes my stomach even more upset.

I'd love to hear anyone's thoughts or advice?Is there anything else I can be doing besides resting and taking these meds?
....just really worried....nothing like this has ever happened and it seems the sec I do something like try taking the bus or walking around a bit...instant nausea and it really sucks.

Loading...

Hi! That's strange. Problems with eyesight can cause headaches, which can lead to nausea. If you're experiencing headaches and nausea normally you should consider whether your eyesight has been off or if your eyes have been itchy, red or teary. But your doctors think there's it's nothing serious. A high blood pressure can cause you nausea and headaches too. Have you checked your blood pressure lately?
Reply

Loading...